Alert archive / New York / Freeze Warnings in 2012

Freeze Warning 11, NWS Albany, NY

October 8, 2012Hamilton County, Herkimer County, New York

NWS Albany, NY issued this freeze warning at Oct 8, 2012, 4:34 AM EDT for Hamilton County, Herkimer County, New York. It took effect at Oct 9, 2012, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 4:34 AM EDT (08:34 UTC)
In effect from
Oct 9, 2012, 1:00 AM EDT
Expired
Oct 9, 2012, 9:00 AM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WWUS71 KALY 080834
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
434 AM EDT MON OCT 8 2012


NYZ032-033-082115-
/O.CAN.KALY.FR.Y.0012.000000T0000Z-121008T1400Z/
/O.NEW.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
434 AM EDT MON OCT 8 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY FOR
NORTHERN HERKIMER AND HAMILTON COUNTIES. 

THE FROST ADVISORY THIS MORNING HAS BEEN CANCELLED DUE TO
PERSISTENT CLOUDS WHICH WILL KEEP TEMPERATURES FROM FALLING MUCH
BELOW 40 DEGREES.

OVERNIGHT TONIGHT WITH A MOSTLY CLEAR SKY...TEMPERATURES LOOK TO
DIP TO AROUND FREEZING...COMBINING WITH LITTLE OR NO WIND...TO
PRODUCE EXTENSIVE FROST. 

* TEMPERATURE...29 TO 32 DEGREES F OVERNIGHT TONIGHT.

* TIMING...UP TILL 9AM MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL DAMAGE
  OR EVEN DESTROY UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ042-082115-
/O.CAN.KALY.FR.Y.0012.000000T0000Z-121008T1400Z/
/O.NEW.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
434 AM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY FOR
NORTHERN WARREN COUNTY. 

THE FROST ADVISORY FOR EARLY THIS MORNING HAS BEEN CANCELLED DUE
TO PERSISTENT CLOUDS KEEPING TEMPERATURES FROM FALLING MUCH BELOW
40 DEGREES.

* TEMPERATURE...33 TO 36 DEGREES F OVERNIGHT TONIGHT. 

* TIMING...UP TILL 9AM MONDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

NYZ038>041-047-058-082-083-082115-
/O.NEW.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
SCHOHARIE-WESTERN GREENE-NORTHERN FULTON-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...
MIDDLEBURGH...HUNTER...TANNERSVILLE...WINDHAM...NORTHVILLE...
MAYFIELD...GLENS FALLS...WEST GLENS FALLS
434 AM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY FOR THE MOHAWK VALLEY...NORTHERN CATSKILLS AND THE LAKE
GEORGE SARATOGA REGION...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY.

* TEMPERATURE...33 TO 36F 

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
971 
WWUS71 KALY 081909
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
309 PM EDT MON OCT 8 2012

NYZ058-082015-
/O.CAN.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
WESTERN GREENE-
INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM
309 PM EDT MON OCT 8 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY FOR WESTERN GREENE COUNTY.

ALTHOUGH TEMPERATURES ARE STILL EXPECT TO DROP INTO THE MID 30S
TONIGHT...EXTENSIVE CLOUD COVER AND A LOW CHANCE OF RAIN WILL
PRECLUDE FROST FORMATION.

$$

NYZ032-033-090315-
/O.CON.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
309 PM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY...

FREEZE WARNING REMAINS IN EFFECT FOR THE WESTERN ADIRONDACKS.

* TEMPERATURE...29 TO 32 DEGREES LATE TONIGHT INTO EARLY TUESDAY
  MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY
  DAMAGE UNPROTECTED PLANTS AND END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ038>042-047-082-083-090315-
/O.CON.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...
COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS
309 PM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
TUESDAY...

FROST ADVISORY REMAINS IN EFFECT FOR THE MOHAWK VALLEY...SCHOHARIE
VALLEY...AND THE LAKE GEORGE SARATOGA REGION.

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
747 
WWUS71 KALY 090208
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1008 PM EDT MON OCT 8 2012

NYZ032-033-091015-
/O.CON.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
1008 PM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY...

FREEZE WARNING REMAINS IN EFFECT FOR THE WESTERN ADIRONDACKS.

* TEMPERATURE...29 TO 32 DEGREES LATE TONIGHT INTO EARLY TUESDAY 
  MORNING.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL 
  LIKELY DAMAGE UNPROTECTED PLANTS AND END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ038>042-047-082-083-091015-
/O.CON.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...
COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS
1008 PM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY...

FROST ADVISORY REMAINS IN EFFECT FOR THE MOHAWK VALLEY...SCHOHARIE
VALLEY...AND THE LAKE GEORGE SARATOGA REGION.

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
930 
WWUS71 KALY 090823
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
423 AM EDT TUE OCT 9 2012

NYZ032-033-091300-
/O.CON.KALY.FZ.W.0011.000000T0000Z-121009T1300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
423 AM EDT TUE OCT 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. 

* TEMPERATURE...29 TO 32 DEGREES.

* IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL 
  LIKELY DAMAGE UNPROTECTED PLANTS AND END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ038>042-047-082-083-091300-
/O.CON.KALY.FR.Y.0013.000000T0000Z-121009T1300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-SOUTHEAST WARREN-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG...
COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS
423 AM EDT TUE OCT 9 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...MOHAWK VALLEY...SCHOHARIE VALLEY AND THE LAKE GEORGE
  SARATOGA REGION.

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 8, 1:49 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Oct 8, 1:49 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
149 AM EDT MON OCT 8 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE HAS MOVED TO THE EAST OF OUR REGION. HIGH
PRESSURE WILL BUILD FROM THE OHIO VALLEY INTO NEW ENGLAND TODAY...AS
A STORM PASSES OFF THE MID ATLANTIC COAST. MOST OF THE REGION WILL
BE DRY EXCEPT FAR SOUTHERN AREAS MONDAY NIGHT...WHERE SOME RAIN IS
POSSIBLE. ANOTHER COLD FRONT WILL RETURN THE CHANCE FOR RAIN SHOWERS
TO THE ENTIRE REGION FOR THE MID WEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 130 AM EDT...THE LATEST REGIONAL RADAR MOSAIC INDICATED THAT
THE BATCH OF LIGHT RAIN THAT FELL ACROSS MOST OF THE AREA...HAS
SWIFTLY MOVED EAST AND ENDED. H20 VAPOR LOOP TELLS THE REASON
WHY...AN IMPRESSIVE MID LEVEL WEDGE OF DRY AIR HAS WORKED OVERTAKEN
THE UPPER LEVEL DISTURBANCE SO WHILE THERE STILL MIGHT BE SOME
RESIDING LIFT WITH THE FEATURE...THE RAIN MAKING PROCESS HAS BEEN
SIGNIFICANTLY COMPROMISED.

THEREFORE...WE REMOVED ANY MENTION OF RAIN WITH THIS UPDATE. THE SKY
HAS CLEARED A LITTLE FASTER THAN PREVIOUSLY THOUGHT. THIS COULD SET
THE STAGE FOR SOME FOG GIVEN THE WET GROUND ALONG WITH LITTLE OR NO
WIND IN THE WAKE OF THE SYSTEM. HAVE INTRODUCED PATCHY FOG TO MOST
OF THE REGION. THE ONLY EXCEPTION WAS IN THE ADIRONDACK REGION WHERE
A FROST ADVISORY CONTINUES. THE THINKING IS SINCE THESE AREAS HAVE
ALREADY CLEARED MAYBE NOT QUITE AS MUCH PATCHY FOG AND WITH THE
FROST ADVISORY DID NOT WANT TO CONFUSE MATTERS.

LEFT OVERNIGHT LOW TEMPERATURES ALONE FOR NOW. LOOK FOR LOWS AROUND
40 IN THE HUDSON VALLEY NORTH THROUGH THE CAPITAL DISTRICT. FURTHER
NORTH AND OVER THE HIGHER TERRAIN...EXPECT LOWS IN THE UPPER
30S...EXCEPT LOWER TO MID 30S ACROSS THE ADIRONDACKS WHERE THE FROST
ADVISORY CONTINUES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
THE MAJOR FEATURE FROM MONDAY ONWARD WILL BE GENERAL 500HPA TROUGHING
MID CONTINENT WITH VARIOUS 500HPA SHORT WAVE ROTATING AROUND THE TROF
IN FAST FLOW.  INITIALLY FCA IS IN WSW TO SW FLOW ALOFT WITH WEAK
RIDGING AND AS A RESULT SFC SFC HIGH BUILDS NE FM OHIO VLY. MONDAY
SHOULD BE FAIR AND COOL ACROSS THE REGION. CLOUDS MAY INCR TWRD
EVENING IN FAR SE...AS A 500HPA SHORT WV ROTATES THROUGH THE SW
500HPA FLOW ACROSS RGN.

FM MON NT...FCA IS ON EAST SIDE OF MAIN TROF...WITH WSW- SW FLOW
ALOFT. WK SFC HIGH PRESSURE RIDGES FM OH VLY INTO NEW ENG. BUT
MAIN BAROCLINIC ZN JUST TO OUR SOUTH...AND THE SHORT WV PARADE
CONTINUES. TDYS GUIDANCE SUITE BRINGS CLOUDS WITH NEXT ONE INTO FAR
S...AND GFS BRINGS POPS INTO SE 2 COUNTIES. WILL INCR CLOUDS SE
MON NIGHT AND CARRY LO CHC POPS FAR S.

OTHER THAN THIS FEATURE MONDAY NT...HI PRESSURE AXIS REMAINS FM
NEW ENG INTO MID ATLC...SLIDING OFFSHORE WED MORNING. TEMPS WILL BE
NR NORMAL DURING THIS PERIOD WITH FAIR WX. BY WED MORNING SERIES
OF SHORT WAVE HAVE SHARPENED THE 500HPA TROF WHICH SWEEPS EAST
ACROSS THE NE AND DRAGS A CDFNT AND COLD SURGE INTO RGN WED AFT
AND EVNG. THIS FRONT WILL BRING YET ANOTHER 6 OR SO HOUR PERIOD OF
SHRA BEFORE EXITING RGN LATE WED NT. HI PRESSURE BUILDS IN ITS WAKE
WITH CLEARING S AND VARIABLE CLOUDS N AS LK RESPONSE CLOUDS AND
-SHRA/-SHSN POSSIBLE N TIER.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ECMWF/GFS IN AGREEMENT. 500HPA TROF THAT WAS MAINLY MID CONTINENT
SHIFTS EAST AND MOVES ACROSS FCA FRI...DEPARTING INTO ATLC BY
WEEKEND AS WK 500HPA RIDGING BUILDS INTO GRTLKS.

SFC HI PRESSURE AREAS INTO MID ATLC AND SE ATLC SEABOARD THU...IN
WAKE OF WED TROF. MINOR DIFFERENCES THU WITH DRIER AIR (PC) IN ECMWF
AND FEWER CLOUDS THAN GFS...BUT BY AFTN FCA IN RETURN FLOW OF
DEPARTING SFC HI AHEAD OF CDFNT. HPC ALSO FOLLOWS THIS THINKING AND
WILL HEDGE TWRD PC/PS THU.

FRI CDFNT IS FASTER ON ALL GUIDANCE...AND MOVES THRU LATE THU NT AND
EARLY FRI AS MAJOR 500HPA TROF PIVOTS THRU RGN. UP TILL THIS POINT
TEMPS WERE NR OR SLIGHTLY ABOVE NORMS. IN WAKE OF THIS CDFNT...BRIEF
BUT STRONG COLD SURGE FM CANADA PUSHES DOWN FRI NT AS LARGE HI
PRESSURE AREA BUILDS EAST FM GREAT LAKES. TEMPS WILL BE BLO NORM SAT
UNDER CLR SKIES.

WITH FAST ZONAL TO SLIGHTLY RIDGING FLOW AT 500HPA SFC HIGH
DEPARTS SAT NT...AND WMFNT AND SFC LOW MOVING NE FM OH VLY RESULTS
IN MILDER WX AND PCPN OVER SPREADING RGN SUN.

SINCE ECMWF AND GFS FAIRLY CLOSE...EASTERN FORECAST PRODUCT
POPULATED WITH GMOS...WITH SOME SKY COVER MODIFICATIONS THU TO
REFLECT ECMWF/HPC THINKING.

&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
RAIN HAS EXITED THE REGION...AND IT SEEMS THE CLOUDS HAVE ALSO
DIMINISHED ACROSS THE HUDSON RIVER VALLEY WITH SOME SLIGHT UPSLOPE
FOR THE HIGHER TERRAIN.  AS DEWPOINT DEPRESSIONS ARE WITHIN A COUPLE
OF DEGREES...AND EARLIER RAINFALL...POTENTIAL FOR FOG AND/OR LOW
CLOUDS ARE INCREASING.  WE HAVE TRENDED DOWN THIS TAF FORECAST
PACKAGE INTO TEMPO IFR CONDITIONS ARE WE CLOSELY MONITOR METARS AND
SATELLITE IMAGERY.  SPEAKING OF SATELLITE IMAGERY...THERE IS A
SLOWLY MOVING MVFR DECK OF STRATUS WEST OF THE HUDSON THAT CONTINUES
TO MARCH EASTWARD.  HOWEVER...THE AFOREMENTIONED UPSLOPE CONDITIONS
SHOULD HELP BREAK THESE CLOUDS AS THEY APPROACH THE VALLEY LOCATIONS.

VFR CONDITIONS RETURN DURING THE DAY MONDAY WITH A MIXTURE OF
DIURNALLY DRIVEN SCT CLOUDS AND AN INCREASE IN SCT-BKN HIGH AND MID
LEVEL CLOUDS AS A WEAK WAVE OF LOW PRESSURE TRACKS ACROSS THE MIDDLE
ATLANTIC REGION.

OUTLOOK...
MON NT-TUE NT...VFR. NO SIG WX.
WED...VFR. CHC MVFR IN SHOWERS.
THU...VFR. NO SIG WX.
FRI...VFR/MVFR CHC -SHRA IN THE AM.

&&

.FIRE WEATHER...
NO FIRE WEATHER RELATED ISSUES ARE EXPECTED. AN UPPER LEVEL
DISTURBANCE WILL BRING A PERIOD OF LIGHT RAIN TO THE REGION THIS
EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION ON MONDAY WITH
FAIR AND COOL WEATHER INTO WEDNESDAY. TUESDAY. ANOTHER FRONTAL
SYSTEM WILL BRING A PERIOD OF SHOWERS LATE WEDNESDAY.

&&

.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT 5-7 DAYS.
EXPECT GENERALLY UNDER ONE TENTH OF AN INCH OF RAINFALL THIS
EVENING. ADDITIONAL RAIN AND HIGHER ELEVATION SNOW SHOWERS WILL
BE POSSIBLE WEDNESDAY AND AGAIN FRIDAY...WITH OVERALL QPF
REMAINING BELOW ONE QUARTER OF AN INCH. THESE AMTS WILL PRODUCE
LITTLE IF ANY RESPONSE ON AREAS RIVERS AND CREEKS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY UNTIL 10 AM EDT THIS MORNING FOR NYZ032-033-042.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...FRUGIS/HWJIV
NEAR TERM...FRUGIS/HWJIV
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...BGM/FRUGIS
FIRE WEATHER...SNYDER
HYDROLOGY...SNYDER
Hazardous weather outlook, Oct 7, 5:43 PM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
543 PM EDT SUN OCT 7 2012

NYZ032-033-042-081100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
543 PM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN
ADIRONDACKS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

FROST AND OR FREEZE CONDITIONS ARE POSSIBLE MONDAY NIGHT AS A
LARGE RIDGE OF HIGH PRESSURE SETTLES ACROSS THE REGION WITH CLEAR
SKIES AND LIGHT WINDS. LOW TEMPERATURES IN THE MID 20S TO MID 30S
ARE CURRENTLY FORECAST FOR MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084-
VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
543 PM EDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE MOHAWK AND SCHOHARIE
VALLEYS...GREATER CAPITAL REGION...GLENS FALLS AND SARATOGA
SPRINGS AREAS...TACONICS...EASTERN CATSKILLS...AND THE TACONICS OF
EASTERN NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FROST AND OR FREEZE CONDITIONS ARE POSSIBLE MONDAY NIGHT AS A
LARGE RIDGE OF HIGH PRESSURE SETTLES ACROSS THE REGION WITH CLEAR
SKIES AND LIGHT WINDS. LOW TEMPERATURES IN THE MID 20S TO MID 30S
ARE CURRENTLY FORECAST FOR MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 4:34 AM EDTFrost AdvisoryALYFulton, Greene, Herkimer, Montgomery, Saratoga, Schoharie and 1 more28 hr

Nearby

Freeze Warnings in New York, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.